Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Should I worry for a brown discharge during 8th week of pregnancy ?

hi my lmp is 31mar11 as per tat i am 8weeks pregnant i went for an ultraound on24may11 n they said my baby s 5weeks 3days on tat day is d 2weeks difference normal or something to worry about? i m also having brown discharge for d past 2weeks. pls advice.
Asked On : Sat, 28 May 2011
Answers:  1 Views:  584
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
2 Weeks diff. in gestation is possible, if you conceived 2 Weeks later than as expected by LMP. You have not mentioned about fetal cardiac activity, seen or not seen at the time of Ultrasound Study. Normally even with Endovaginal ultrasound, fetal cardiac activity cannot be made out clearly at 5 wks 3 days. I think they must have suggested restudy after 1 week or more. Only when we see the fetal cardiac activity on Ultrasound can we be sure of viability of the pregnancy.
Answered: Sat, 28 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor